American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55G10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] William M. Singer. Iterated loop functors and the homology of the Steenrod algebra. Bull. Amer. Math. Soc. 82 (1976) 290-292. MR 0397723.
Abstract, references, and article information
View Article: PDF

[2] Philip D. Straffin. Identities for conjugation in the Steenrod algebra . Proc. Amer. Math. Soc. 49 (1975) 253-255. MR 0380796.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] R. Paul Beem. Truncated polynomial rings over Poincar\'e algebras . Proc. Amer. Math. Soc. 47 (1975) 476-482. MR 0362371.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Robin Hartshorne, Elmer Rees and Emery Thomas. Nonsmoothing of algebraic cycles on Grassmann varieties. Bull. Amer. Math. Soc. 80 (1974) 847-851. MR 0357402.
Abstract, references, and article information
View Article: PDF

[5] F. P. Peterson. Some formulas in the Steenrod algebra . Proc. Amer. Math. Soc. 45 (1974) 291-294. MR 0362307.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Donald M. Davis. The antiautomorphism of the Steenrod algebra . Proc. Amer. Math. Soc. 44 (1974) 235-236. MR 0328934.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] H. R. Margolis. Eilenberg-Mac Lane spectra . Proc. Amer. Math. Soc. 43 (1974) 409-415. MR 0341488.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] V. Giambalvo. A relation in $H\sp{\ast}(M{\rm O}\langle 8\rangle ,\,Z\sp{2})$ . Proc. Amer. Math. Soc. 43 (1974) 481-482. MR 0339174.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Clarence Wilkerson. Some polynomial algebras over the Steenrod algebra $A_p$. Bull. Amer. Math. Soc. 79 (1973) 1274-1276. MR 0339175.
Abstract, references, and article information
View Article: PDF

[10] William M. Singer. Steenrod squares in spectral sequences. I . Trans. Amer. Math. Soc. 175 (1973) 327-336. MR 0319194.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] William M. Singer. Steenrod squares in spectral sequences. II . Trans. Amer. Math. Soc. 175 (1973) 337-353.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] H. R. Margolis. On the realizability of modules over the Steenrod algebra. Bull. Amer. Math. Soc. 78 (1972) 564-567. MR 0310885.
Abstract, references, and article information
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1